# SDR ASOA2012111902485

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 29,722 hours, 26,270 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED STEERING INOPERATIVE MESSAGE AFTER LOWERING LANDING GEAR PRIOR TO LANDING.  EMERGENCY DECLARED AS A PRECAUTION.  R & R NOSE WHEEL STEERING ELECTRICAL HARNESS DUE TO INTERMITTENT SHORT IAW AMM 32-61-25.  ALL OPS CHECKS GOOD.  SDR CLOSED.
